# SDR AALA202105100787

- Difficulty date: May 2, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frm 35 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE BEAM FR35.5 AT LEVEL STR42L IN FORWARD CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE BEAM IN FORWARD CARGO COMPARTMENT IAW A321 SRM 51-42-11-801 AND DWG D53235029.
